# SDR CALA0400508

- Difficulty date: May 22, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 14,747 hours, 5,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO LT Z-CHANNEL CORRODED FROM STA 490-500I.  THE Z-CHANNEL WAS REMOVED AND REPLACED IAW SRM 53-00-53 AND 51-40-02.
